Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh98c]  On the arithmetical content of restricted forms of comprehension, choice and general uniform boundedness

Koh:98a (Article)
Author(s)Kohlenbach, Ulrich
Title« On the arithmetical content of restricted forms of comprehension, choice and general uniform boundedness »
JournalAnnals of Pure and Applied Logic
Volume95
Page(s)257--285
Year1998

BibTeX code
@article{Koh:98a,
  pages = {257--285},
  year = 1998,
  journal = {Annals of Pure and Applied Logic},
  title = {On the arithmetical content of restricted forms of comprehension,
           choice and general uniform boundedness},
  author = {Kohlenbach, Ulrich},
  volume = 95,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!